# SDR AALA202106089002

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,532 hours, 27,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2279
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 61,093 hours, 29,815 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY POWER SUPPLY UNIT INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.
